# SDR AALA20170113008

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,564 hours, 13,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21174
- Condition: Failed
- Location: Emergency Lights
- Part time: 12,366 hours, 2,646 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FOR ROWS 26 THROUGH 36 ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECKED GOOD.
